Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Have eczema on knee, infected, sore, pus oozing out, vomiting, taking docycilin. Cure?

i have eczema and its infeted, its so sore, and its on my knee, i can hardly walk theres pus oozing out everywhere and ive been vomiting and have a fever, also im 18, could this lead to septicemia? im currently taking docycilin to treat but its not clearing up and my temperature has beening soaring to up to 39 degrees c
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Hi Dear ,
Thanks for placing your query here.
I can appreciate your concerns.
Infected eczema with pus formation,high fever & vomitings are serious enough features to see a doctor immediately.
It is clear doxycycline is not working. There is possibility of blood stream infection (septicemia)developing & you need urgent appropriate antibiotics possibly in injection form.
Please do not sit over these serious complaints.
Hope I have answered your query.
Wish you speedy recovery.
Answered: Wed, 17 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor